Hilbert's projective metric and iterated nonlinear maps/
Nussbaum, Roger D., 1944-
Hilbert's projective metric and iterated nonlinear maps/ Roger D. Nussbaum. - Providence, R.I.: American Mathematical Society, [1988]. - iv, 137 p.; 26 cm. - Memoirs of the American Mathematical Society; no. 391. .
"September 1988". "Volume 75, number 391 (end of volume)".
Bibliography: p. 133-137.
0821824546
88016693
Nonlinear operators
Mappings (Mathematics)
Ordered topological spaces
510 s 515.7/248
Hilbert's projective metric and iterated nonlinear maps/ Roger D. Nussbaum. - Providence, R.I.: American Mathematical Society, [1988]. - iv, 137 p.; 26 cm. - Memoirs of the American Mathematical Society; no. 391. .
"September 1988". "Volume 75, number 391 (end of volume)".
Bibliography: p. 133-137.
0821824546
88016693
Nonlinear operators
Mappings (Mathematics)
Ordered topological spaces
510 s 515.7/248